Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Twisted homology of symmetric groups


Author: Stanislaw Betley
Journal: Proc. Amer. Math. Soc. 130 (2002), 3439-3445
MSC (1991): Primary 20J06; Secondary 18G99
Published electronically: July 2, 2002
MathSciNet review: 1918818
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the homology of symmetric groups $\Sigma _{n}$ with coefficients coming from the functor $T:\textit{finite pointed sets }\to Ab$. We are primarily interested in the limit $co\lim _{n}H_{*}(\Sigma _{n};T([n]))$ where $[n]=\{ 0,1,...,n\}$. Our main goal is to compare the described above situation with the case of general linear groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 20J06, 18G99

Retrieve articles in all journals with MSC (1991): 20J06, 18G99


Additional Information

Stanislaw Betley
Affiliation: Instytut Matematyki, University of Warsaw, ul. Banacha 2, 02-097 Warsaw, Poland
Email: betley@mimuw.edu.pl

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06763-1
PII: S 0002-9939(02)06763-1
Received by editor(s): October 4, 2000
Published electronically: July 2, 2002
Additional Notes: The author was partially supported by the Polish Scientific Grant (KBN) 2 P03A 01113
Communicated by: Ralph Cohen
Article copyright: © Copyright 2002 American Mathematical Society